# SDR DL72W960764

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R2 Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHECK, .375 INCH VISIBLE CRACK IN R-2 SERVICE DOOR AT UPPER FWD HINGE CUTOUT.  REPAIRED PER SRM 52-40-2 FIG 4.
